Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Discomfort in stomach, nausea after taking multivitamins. Side effect of pill?

Recently I started taking multivitamins. I'm feeling a lot of discomfort in my stomach. I sometimes feel nauseous.
If this helps, I'm sexually active. I do have protection at all times, and make sure that nothing goes wrong. But could these pills be making me feel this way? I also want to know if it can affect me from not having my period. I'm a month late.
Sat, 5 Oct 2013
Report Abuse
General & Family Physician 's  Response
Hi,
This might be the side effects of multivitamin tablets.
B.complex tablets might have belching effect and nausea as well.
Take one tablet daily after meal.
Multivitamin has no relation with late period.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Famotidine


Discomfort in stomach, nausea after taking multivitamins. Side effect of pill?

Hi, This might be the side effects of multivitamin tablets. B.complex tablets might have belching effect and nausea as well. Take one tablet daily after meal. Multivitamin has no relation with late period. Ok and take care.